How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. B. Your Own Question
Dr. B.
Dr. B., Doctor
Category: Medical
Satisfied Customers: 7827
Experience:  Physician with 8 years of experience.
17382760
Type Your Medical Question Here...
Dr. B. is online now
A new question is answered every 9 seconds

Decilone forte side effects

This answer was rated:

Is the Decilone forte steroids tablets?

Yes, Decilone forte is a steroid tablet as it has Dexamethasone in it.

Customer: replied 5 years ago.

I was using Decilone forte before and I gained weight what is the side effect for taking it. I was worried because my period stops and it is irregular now. I bruise easily what should I do? I started using Decilone forte in year 2000 and I stop 2007 but that is on and off. I feel like right now I am retaining water in my body.

You cannot stop any steroid medication abruptly, so I will advise that you discuss with your physician about tapering it slowly.
The irregular periods and bruising will subside as the dosage will tapered slowly.

Steroids have some mineral corticoid activity so they lead to fluid retention but as I mentioned earlier, tapering of dosage will take care of it.

As you have already stopped the medication, so I will advise that you ask the physician to do dDexamethasone suppression test, which will tell us about the function of your adrenal gland, which produces Cortisol (similar steroid like synthetic Dexamethasone).

Customer: replied 5 years ago.

I stopped already my medication 4 years ago. Is there still going with it with me right now, it is been long time already since I stop it.

This is very important detail which you mentioned.

So now adrenal insufficiency also should to be ruled out, which can happen if a person is on steroids for a longer duration. I am mentioning this as this will present with similar irregular menses and similar symptoms too.
So do discuss this too with your physician.

Dr. B. and 7 other Medical Specialists are ready to help you